MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0220SCF FIXED TIBIAL INSERT SC SIZE 2/20MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-REVISION 02.07.0220SCF FIXED TIBIAL INSERT SC SIZE 2/20MM; TIBIAL INSERT FIXED
Model Number 02.07.0220SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the surgeon decided to resurface the patient's patella.The reason for this additional procedure is unknown.The agent was not notified of this procedure until present and a complaint was not filed.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.In 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed all implants and implanted a spacer.The agent was not aware of this procedure and medacta implants were not needed on this occasion due to the implantation of the spacer.On (b)(6) 2021, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed the spacer and implanted a hinge knee.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 27 january 2022: lot 177655: (b)(4) items manufactured and released on 07-dec-2017.Expiration date: 2022-nov-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: batch review performed on 14 january 2022: gmk-sphere 02.12.0220fr tibial insert fixed sphere flex size 2/20 mm r (k121416) lot 1811486: (b)(4) items manufactured and released on 22-mar-2019.Expiration date: 2024-mar-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Gmk-sphere 02.07.0036rp patella resurfacing size 4 (k113571) lot 1908699: (b)(4) items manufactured and released on 07-nov-2019.Expiration date: 2024-oct-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Gmk-sphere 02.12.0022r femoral component sphere cemented size 2+ r (k140826) lot 188931: (b)(4) items manufactured and released on 28-jan-2019.Expiration date: 2024-jan-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
On (b)(6) 2020 patient was revised from competitor to medacta implant; revision of femur and poly with antibiotic cement spacer.On (b)(6) 2020 spacer was removed and permanent hardware implanted (medacta).On (b)(6) 2020 patient's natural patella resurfaced, no implants revised.On (b)(6) 2020 the patient was revised due to infection, only liner revised, on (b)(6) 2020 patient has infection; hardware removed and insert, femoral, and tibial component implanted with antibiotic cement to act as a spacer.On (b)(6) 2021 the spacer was removed and a new spacer has been implanted (femoral component and full pe tibial component).Presently, on (b)(6) 2022 the spacer was removed and hinge system has been implanted.
 
Additional Manufacturer Narrative
The lots; 1811486, 1908699, 188931 reported in the initial mdr are not the one revised in the surgery of (b)(6) 2022.In their place: batch review performed on 22 february 2022.Gmk-revision 02.07.2402r femur revision ps size 2 r (k102437) lot 189488: (b)(4) items manufactured and released on 06-mar-2019.Expiration date: 2024-fe-26.No anomalies found related to the problem.To date, 19 items of the same lot have been sold with 1 similar reported event.Gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721) lot 1903716: 11 items manufactured and released on 25-sep-2019.Expiration date: 2024-sep-18.No anomalies found related to the problem.To date, 10 items of the same lot have been sold with 1 similar reported event.Gmk-primary 02.07.2202r femur ps cemented size 2 r (k090988) lot 178082: 20 items manufactured and released on 28-feb-2018.Expiration date: 2023-feb-18.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event.Gmk-primary 02.07.0210apps full-pe ps tibial component size 2/10 (k131310) lot 188094: 15 items manufactured and released on 29-nov-2018.Expiration date: 2023-nov-12.No anomalies found related to the problem.To date, 11 items of the same lot have been sold with no similar reported event.

Brand Name
GMK-REVISION 02.07.0220SCF FIXED TIBIAL INSERT SC SIZE 2/20MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13505752
Report Number3005180920-2022-00074
Device Sequence Number17239415
Product Code JWH
UDI-Device Identifier07630030816932
UDI-Public07630030816932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Model Number02.07.0220SCF
Device Catalogue Number02.07.0220SCF
Device Lot Number177655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale